# SDR DALA2016101807331

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON COUNTERSINK OF FUEL ACCESS PLATE 620CB AND 620AT AT RT WING.  PLATES 620AT AND 620CB WERE REWORKED AND WERE FOUND OUT LIMITS, THEREFORE FUEL ACCESS PLATES WERE REPLACED AND THE APPLICABILITY WAS VERIFIED PER IPC 57-22-01-01 AND 57-23-01-01.
